# SDR ABXA9701686

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STINGING, BURNING ODOR ON SHORT-FINAL AND TAXI -IN.  SMELLED LIKE BURNING INSULATION.  CHECKED COCKPIT LIGHTING FOR BURNT WIRING AND OPERATION.  RAN APU AND BOTH AIR CONDITIONING PACKS.  NO BURNING SMELL NOTED.
